# SDR DHL2005781546

- Difficulty date: February 16, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RIGHT O/B MID FLAP LWR INTERNAL FRAME CRACKED AT WS 520.  REMOVED ANGLE SUPPORT INTERNAL FRAME IAW B727 SRM 51-30-2.  REMOVED RIGHT O/B MIDFLAP O/B FLAP ACTUATING MECHANISM CABLE (AFA) TO FACILITATE S/M REPAIR PSC B727 M/M 27-51-71.  REMOVED SEAL RETAINER & SEAL FOR ACCESS IAW B727 SRM 51-30-2 & M/M 20-30-11.  REMOVED FITTING FOR ACCESS IAW B727 SRM 51-30-2.  FABRICATED ANGLE SUPPORT P/N  60-4754 EXT 7075T6 .511 PO 501977 DIM 45.125 X 2 INCH IAW B727 SRM 57-50-2 FIG 6 AND 51-10-2 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  LATE ENTRY ACCESS RIGHT O/B FLAP THRU AFT LOWR SKIN IAW B727 SRM 51-30-2.  INSTALLED ANGLE SUPPORT IAW B727 SRM 57-10-2 FIG 1 AND 51-20-1 FIG 2.
